# SDR ASAA2014122810087

- Difficulty date: December 28, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 28,358 hours, 8,442 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9754
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 28,372 hours, 8,446 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPARTURE LT PACK ILLUMINATED ON RECALL EXTINGUISHED WITH M/C RESET.  ACFT GROUNDED.  CONFIRMED FAULT, LT PACK ZONE TEMP CONTROLLER BITE FAILS TCV 1 (V139), FOUND TCV 1 OVERHEATED AND LEAKING FLUID.  R & R TCV 1 (V139) REF AMM 21-51-10, GROUND FUNCTIONAL CKS/ BITE NORMAL REF AMM 21-61-00-700-806-002.
